Alert archive / Missouri / River Flood Warnings in 2015

River Flood Warning 59, NWS St. Louis, MO

June 15, 2015Monroe County, Missouri

NWS St. Louis, MO issued this river flood warning at Jun 15, 2015, 10:25 PM CDT for Monroe County, Missouri. It took effect at Jun 16, 2015, 4:39 AM CDT. It was in force for 64 hr.

The area

The outline as issued.

The facts

Issued
Jun 15, 2015, 10:25 PM CDT (03:25 UTC)
In effect from
Jun 16, 2015, 4:39 AM CDT
Expired
Jun 18, 2015, 8:30 PM CDT
In force
64 hr
Issued by
NWS St. Louis, MO
Area
Storm-based polygon
Flood severity
Minor

County Monroe County, MO

The radar

The St Louis radar (KLSX), 158 km from the middle of the area, began a volume at 03:25 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The river

Written for the forecast point Middle Fork Salt River near Holliday (PMZM7). The gauge peaked at 18.59 ft at Jun 17, 2015, 7:00 AM CDT.

actionminormoderate10152006/1606/1706/1806/1906/20
Action stage
15 ft
Minor stage
17 ft
Moderate stage
22 ft
Major stage
26 ft

This gauge today: stage, forecast and historic crests

Stage from the USGS instantaneous record for site 05506350, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.

The text

As transmitted, in the capitals the NWS used until 2016.

299 
WGUS43 KLSX 160325
FLWLSX
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD WARNING
NATIONAL WEATHER SERVICE ST LOUIS MO
1025 PM CDT MON JUN 15 2015

...The National Weather Service in St. Louis has issued a flood 
warning for the following river in Missouri... 


  Mid Fork Salt River near 
  
      Holliday 
  

.This Flood Warning is a result of 2.00-2.50 inches of rain at the gauge
this evening...


PRECAUTIONARY/PREPAREDNESS ACTIONS...

Heavy rains could cause river levels to rise even higher than 
predicted.  The National Weather Service will monitor this developing
situation and issue follow up statements as conditions or forecasts 
change.

Safety message:  Never drive cars, trucks, or sport utility vehicles 
through flooded areas.  The water may be too deep to allow for safe 
passage.

This product, along with additional weather and stream information, 
is available at http://www.crh.noaa.gov/ahps2/index.php?wfo=lsx.

&&

MOC137-170325-
/O.NEW.KLSX.FL.W.0059.150616T2015Z-150619T0130Z/
/PMZM7.1.ER.150616T2015Z.150617T1200Z.150617T2330Z.UU/
1025 PM CDT MON JUN 15 2015

The National Weather Service in St. Louis has issued a 

* Flood Warning for 
  The Mid Fork Salt River near Holliday
* From Tuesday afternoon to Wednesday evening.
* At 10:00 PM Monday the stage was 15.2 feet.
* Flood stage is 17.0 feet.
* Minor flooding is forecast.
* Forecast:  The river is forecast to rise above flood stage Tuesday afternoon and 
  crest near 18.5 feet Wednesday morning. Additional rises are possible.
* Impact:  At 18.1 feet...Water exits the left bank downstream of the 
  State Highway A bridge.  Adjacent fields begin to flood.
* Impact:  At 17.5 feet...Water exits the right bank downstream of the
  State Highway A bridge.

&&
                   Fld   Latest              7 a.m. Forecast
LOCATION           Stg  Obs Stg     06/16  06/17  06/18  06/19  06/20

Salt River
  Holliday        17.0   15.18      15.9   18.5   12.9    8.9    7.4


&&


LAT...LON 3957 9229 3959 9225 3950 9197 3947 9199
      3952 9221                       



$$
7 follow-up statements
206 
WGUS83 KLSX 160940
FLSLSX
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE ST LOUIS MO
440 AM CDT TUE JUN 16 2015

...The flood warning continues for the following rivers in 
Missouri...
 
  Mid Fork Salt River near Holliday

.This Flood Warning is a result of around 2 inches of precipitation the 
past 24 hours and less than 1 inch forecast in the next 24 hours...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Heavy rains could cause river levels to rise even higher than 
predicted.  The National Weather Service will monitor this developing
situation and issue follow up statements as conditions or forecasts 
change.

Safety message:  Never drive cars, trucks, or sport utility vehicles 
through flooded areas.  The water may be too deep to allow for safe 
passage.

This product, along with additional weather and stream information, 
is available at http://www.crh.noaa.gov/ahps2/index.php?wfo=lsx.

&&

MOC137-170940-
/O.EXT.KLSX.FL.W.0059.150616T0939Z-150618T1240Z/
/PMZM7.1.ER.150616T0408Z.150616T1800Z.150617T1040Z.UU/
440 AM CDT TUE JUN 16 2015

The Flood Warning continues for
  the Mid Fork Salt River near Holliday
* until Thursday morning.
* At  4:30 AM Tuesday the stage was 18.2 feet.
* Flood stage is 17.0 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Forecast:  The river will continue rising to near 18.7 feet by this
  afternoon. The river will fall below flood stage early Wednesday.
* Impact:  At 19.0 feet...Wastewater lift station begins flooding at 
  about this height.  Water was 16 ft deep in July 2008.

&&
                   Fld   Latest              7 a.m. Forecast
LOCATION           Stg  Obs Stg     06/17  06/18  06/19  06/20  06/21

Salt River
  Holliday        17.0   18.23      18.5   16.8   10.7    7.8    6.5


&&


LAT...LON 3957 9229 3959 9225 3950 9197 3947 9199
      3952 9221                       



$$
627 
WGUS83 KLSX 161459
FLSLSX
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE ST LOUIS MO
958 AM CDT TUE JUN 16 2015

...The flood warning continues for the following river in Missouri...
 
  
           The Mid Fork Salt River near
           
            ...Holliday 


.This Flood Warning is a result of 1 to 2 inches of rainfall...


PRECAUTIONARY/PREPAREDNESS ACTIONS...


Heavy rains could cause river levels to rise even higher than predicted.

The National Weather Service will continue to monitor this situation and
issue follow up statements as conditions or forecasts change.

Safety message:  Never drive any vehicle through flooded areas.
The water may be too deep to allow for safe passage.

This product, along with additional weather and stream information, 
is available at http://www.crh.noaa.gov/ahps2/index.php?wfo=lsx.

&&

MOC137-171458-
/O.EXT.KLSX.FL.W.0059.000000T0000Z-150618T0708Z/
/PMZM7.1.ER.150616T0408Z.150616T1315Z.150617T0508Z.UU/
958 AM CDT TUE JUN 16 2015

The Flood Warning continues for
  the Mid Fork Salt River near Holliday.
* At 9:30 AM Tuesday the stage was 18.4 feet.
* Flood stage is 17.0 feet.
* Minor flooding is forecast.
* Forecast: The river will fall below flood stage after midnight tomorrow.
* Impact:  At 19.0 feet...Wastewater lift station begins flooding at 
  about this height.  Water was 16 ft deep in July 2008.
* Impact:  At 18.1 feet...Water exits the left bank downstream of the 
  State Highway A bridge.  Adjacent fields begin to flood.
* Impact:  At 17.5 feet...Water exits the right bank downstream of the
  State Highway A bridge.

&&
                   Fld   Latest              7 a.m. Forecast
LOCATION           Stg  Obs Stg     06/17  06/18  06/19  06/20  06/21

Salt River
  Holliday        17.0   18.39      15.9   11.4    8.4    6.8    6.1


&&


LAT...LON 3957 9229 3959 9225 3950 9197 3947 9199
      3952 9221                       



$$
311 
WGUS83 KLSX 162157
FLSLSX
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE ST LOUIS MO
457 PM CDT TUE JUN 16 2015

...The flood warning continues for the following rivers in 
Missouri...
 
 
  Cuivre River at Old Monroe 

  Mid Fork Salt River near Holliday 
  

.This Flood Warning is a result of heavy rainfall across the Salt River
Basin last evening and backwater from the Mississippi River affecting
Old Monroe on the Cuivre River...


PRECAUTIONARY/PREPAREDNESS ACTIONS...

Heavy rains could cause river levels to rise even higher than 
predicted.  The National Weather Service will monitor this developing
situation and issue follow up statements as conditions or forecasts 
change.

Safety message:  Never drive cars, trucks, or sport utility vehicles 
through flooded areas.  The water may be too deep to allow for safe 
passage.

This product, along with additional weather and stream information, 
is available at http://www.crh.noaa.gov/ahps2/index.php?wfo=lsx.

&&

MOC113-172157-
/O.EXT.KLSX.FL.W.0058.150618T0000Z-150621T1800Z/
/OMNM7.1.ER.150618T0000Z.150618T1200Z.150620T0600Z.NO/
457 PM CDT TUE JUN 16 2015

The Flood Warning continues for
  The Cuivre River at Old Monroe
* From Wednesday evening until further notice.
* Flood stage is 24.0 feet.
* Forecast:  The river is forecast to rise to near 24.4 feet Thursday
  morning. Additional rises are very likely thereafter.
* Impact:  At 24.5 feet...Extensive left bank agricultural flooding 
  develops upstream of the gage.  A utility road is flooded along the
  Old Monroe levee along the left bank upstream of the gage.

&&
                   Fld   Latest              7 a.m. Forecast
LOCATION           Stg  Obs Stg     06/17  06/18  06/19  06/20  06/21

Cuivre River
  Old Monroe      24.0              23.6   24.4   24.3   23.8   23.3


&&


LAT...LON 3875 9063 3879 9066 3883 9063 3882 9061
      3876 9062                       



$$

MOC137-172157-
/O.EXT.KLSX.FL.W.0059.000000T0000Z-150618T1552Z/
/PMZM7.1.ER.150616T0408Z.150616T1315Z.150617T1352Z.UU/
457 PM CDT TUE JUN 16 2015

The Flood Warning continues for
  The Mid Fork Salt River near Holliday
* Until Thursday morning.
* At 4:30 PM Tuesday the stage was 18.0 feet.
* Flood stage is 17.0 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Forecast:  The river is forecast to fall back below flood Wednesday
  morning. However...additional rises back above flood stage are possible later
  this week.


&&
                   Fld   Latest              7 a.m. Forecast
LOCATION           Stg  Obs Stg     06/17  06/18  06/19  06/20  06/21

Salt River
  Holliday        17.0   18.02      17.5   12.4    9.1    7.2    6.2


&&


LAT...LON 3957 9229 3959 9225 3950 9197 3947 9199
      3952 9221                       



$$
238 
WGUS83 KLSX 170140
FLSLSX
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE ST LOUIS MO
840 PM CDT TUE JUN 16 2015

...The flood warning continues for the following river in 
Missouri...
 
 
  Mid Fork Salt River near 
  
      Holliday 
  

.This Flood Warning is a result of heavy rainfall across the basin
last evening...


PRECAUTIONARY/PREPAREDNESS ACTIONS...

Heavy rains could cause river levels to rise even higher than 
predicted.  The National Weather Service will monitor this developing
situation and issue follow up statements as conditions or forecasts 
change.

Safety message:  Never drive cars, trucks, or sport utility vehicles 
through flooded areas.  The water may be too deep to allow for safe 
passage.

This product, along with additional weather and stream information, 
is available at http://www.crh.noaa.gov/ahps2/index.php?wfo=lsx.

&&

MOC137-180140-
/O.EXT.KLSX.FL.W.0059.000000T0000Z-150618T1817Z/
/PMZM7.1.ER.150616T0408Z.150616T1315Z.150617T1617Z.UU/
840 PM CDT TUE JUN 16 2015

The Flood Warning continues for
  The Mid Fork Salt River near Holliday
* Until Wednesday afternoon.
* At 8:30 PM Tuesday the stage was 18.1 feet.
* Flood stage is 17.0 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Forecast:  The river is forecast to remain near 18.1 feet overnight
  tonight before falling back below flood stage Wednesday afternoon.
  The river may potentially rise back above flood stage if heavy rainfall
  occurs later on this week.
* Impact:  At 18.1 feet...Water exits the left bank downstream of the 
  State Highway A bridge.  Adjacent fields begin to flood.


&&
                   Fld   Latest              7 a.m. Forecast
LOCATION           Stg  Obs Stg     06/17  06/18  06/19  06/20  06/21

Salt River
  Holliday        17.0   18.12      18.0   12.8    9.3    7.3    6.2


&&


LAT...LON 3957 9229 3959 9225 3950 9197 3947 9199
      3952 9221                       



$$
225 
WGUS83 KLSX 171533
FLSLSX
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE ST LOUIS MO
1033 AM CDT WED JUN 17 2015

...The flood warning continues for the following rivers in Missouri...
 
  
  
             The Cuivre River at
              ...Old Monroe
              
              
             The Mid Fork Salt River near
              ...Holliday 


.This Flood Warning is a result of multiple heavy rain events...



PRECAUTIONARY/PREPAREDNESS ACTIONS...


Heavy rains could cause river levels to rise even higher than predicted.

The National Weather Service will continue to monitor this situation and
issue follow up statements as conditions or forecasts change.

Safety message:  Never drive any vehicle through flooded areas.
The water may be too deep to allow for safe passage.

This product, along with additional weather and stream information, 
is available at http://www.crh.noaa.gov/ahps2/index.php?wfo=lsx.

&&

MOC113-181533-
/O.EXT.KLSX.FL.W.0058.150618T0600Z-150623T1800Z/
/OMNM7.1.ER.150618T0600Z.150621T0000Z.150622T0600Z.NO/
1033 AM CDT WED JUN 17 2015

The Flood Warning continues for
  the Cuivre River at Old Monroe.
* Flood stage is 24.0 feet.
* Forecast: The river will rise to near 24.9 feet Saturday evening. 
* Impact: At 24.5 feet...Extensive left bank agricultural flooding 
  develops upstream of the gage.  A utility road is flooded along the
  Old Monroe levee along the left bank upstream of the gage.
* Impact:  At 24.0 feet...Initial flooding upstream.


&&
                   Fld   Latest              7 a.m. Forecast
LOCATION           Stg  Obs Stg     06/18  06/19  06/20  06/21  06/22

Cuivre River
  Old Monroe      24.0  E23.70       24.1   24.3   24.7   24.7   23.7


&&


LAT...LON 3875 9063 3879 9066 3883 9063 3882 9061
      3876 9062                       



$$

MOC137-181533-
/O.EXT.KLSX.FL.W.0059.000000T0000Z-150619T0025Z/
/PMZM7.3.ER.150616T0408Z.150617T1430Z.150617T2225Z.UU/
1033 AM CDT WED JUN 17 2015

The Flood Warning continues for
  the Mid Fork Salt River near Holliday.
* At 10 AM Wednesday the stage was 18.5 feet.
* Flood stage is 17.0 feet.
* Minor flooding is forecast.
* Forecast: The river will fall below flood stage by late this afternoon.
* Impact:  At 19.0 feet...Wastewater lift station begins flooding at 
  about this height.  Water was 16 ft deep in July 2008.
* Impact:  At 18.1 feet...Water exits the left bank downstream of the 
  State Highway A bridge.  Adjacent fields begin to flood.
* Impact:  At 17.5 feet...Water exits the right bank downstream of the
  State Highway A bridge.

&&
                   Fld   Latest              7 a.m. Forecast
LOCATION           Stg  Obs Stg     06/18  06/19  06/20  06/21  06/22

Salt River
  Holliday        17.0   18.51      13.4   12.1    9.7    7.8    6.7


&&


LAT...LON 3957 9229 3959 9225 3950 9197 3947 9199
      3952 9221                       



$$
455 
WGUS83 KLSX 180055
FLSLSX
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE ST LOUIS MO
755 PM CDT WED JUN 17 2015

...The flood warning continues for the following river in 
Missouri...
 
 
  Mid Fork Salt River near 
  
      Holliday 
  

.This Flood Warning is a result of heavy rainfall across the basin
Monday night...


PRECAUTIONARY/PREPAREDNESS ACTIONS...

Heavy rains could cause river levels to rise even higher than 
predicted.  The National Weather Service will monitor this developing
situation and issue follow up statements as conditions or forecasts 
change.

Safety message:  Never drive cars, trucks, or sport utility vehicles 
through flooded areas.  The water may be too deep to allow for safe 
passage.

This product, along with additional weather and stream information, 
is available at http://www.crh.noaa.gov/ahps2/index.php?wfo=lsx.

&&

MOC137-190055-
/O.EXT.KLSX.FL.W.0059.000000T0000Z-150619T1512Z/
/PMZM7.3.ER.150616T0408Z.150618T0000Z.150618T1312Z.UU/
755 PM CDT WED JUN 17 2015

The Flood Warning continues for
  The Mid Fork Salt River near Holliday
* Until Thursday morning.
* At 7:30 PM Wednesday the stage was 18.2 feet.
* Flood stage is 17.0 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Forecast:  The river is forecast to fall to below flood stage Thursday
  morning.


&&
                   Fld   Latest              7 a.m. Forecast
LOCATION           Stg  Obs Stg     06/18  06/19  06/20  06/21  06/22

Salt River
  Holliday        17.0   18.25      17.1   13.5   12.2    9.5    6.9


&&


LAT...LON 3957 9229 3959 9225 3950 9197 3947 9199
      3952 9221                       



$$
804 
WGUS83 KLSX 181415
FLSLSX
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE ST LOUIS MO
915 AM CDT THU JUN 18 2015

...The flood warning is cancelled for the following river in Missouri...
 
  
  
         The Mid Fork Salt River near
          ...Holliday



Safety message: Never drive any vehicle through flooded areas.
The water may be too deep to allow for safe passage.

This product, along with additional weather and stream information, 
is available at http://www.crh.noaa.gov/ahps2/index.php?wfo=lsx.

&&

MOC137-181445-
/O.CAN.KLSX.FL.W.0059.000000T0000Z-150619T1512Z/
/PMZM7.3.ER.150616T0408Z.150618T0000Z.150618T0930Z.UU/
915 AM CDT THU JUN 18 2015

The Flood Warning is cancelled for
  the Mid Fork Salt River near Holliday.
* At 9 AM Thursday the stage was 14.5 feet.
* Flood stage is 17.0 feet.
* The river fell below flood stage at 4:30 AM Thursday.
* Forecast: The river will continue to fall.


&&
                   Fld   Latest              7 a.m. Forecast
LOCATION           Stg  Obs Stg     06/19  06/20  06/21  06/22  06/23

Salt River
  Holliday        17.0   14.52      10.5    8.2    6.6    5.4    5.3


&&


LAT...LON 3957 9229 3959 9225 3950 9197 3947 9199
      3952 9221                       



$$

What forecasters said that day

The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS St. Louis, MO wrote its last area forecast discussion before this river flood warning went out at Jun 15, 9:03 PM CDT, 1 hour 22 minutes earlier.

Area forecast discussion, Jun 15, 9:03 PM CDT, 1 hour 22 minutes before
AREA FORECAST DISCUSSION...UPDATED
NATIONAL WEATHER SERVICE ST LOUIS MO
903 PM CDT Mon Jun 15 2015

.UPDATE:
Issued at 901 PM CDT Mon Jun 15 2015

One area of strong to isolated severe thunderstorms has moved out
of the eastern CWA while another line of thunderstorms producing
heavy rainfall is sinking slowly southward across central and
northeast Missouri as well as west central Illinois at this hour.
This line has shown some weakening with the loss of daytime
heating, though I do still expect at least some areas of
thunderstorms to continue into the overnight hours. Evening upper
air analysis is showing a 35kt low level jet setting up on the
western periphery of the southeastern U.S. high which should help
continue to generate some thunderstorms tonight. Going lows still
look good as current temperatures are not too far from dewpoints.
It is another humid night with dewpoints around 70.

Britt

&&

.SHORT TERM:  (Through Late Tonight)
Issued at 300 PM CDT Mon Jun 15 2015

Diurnal heating of the very moist airmass has produced SBCAPE of
2000-3000 J/KG, with weak forcing resulting in scattered and
broken bands of showers and thunderstorms. This activity is
occurring in a broad region south of a cold front currently
stretching from WI through SE IA through NW MO, and generally
within modest southwest flow aloft along the periphery of the
upper high centered in the southeastern U.S.. The general model
consensus is the front will move slowly southeastward tonight and
extend from the northern OH Valley to just north of St. Louis
through SE KS at 12z Tues. The last few days there has been a
strong diurnal component to the coverage and intensity of the
shower/thunderstorm activity. While I expect this will remain the
case again tonight with the best activity and coverage through
mid-evening, the presence of the encroaching cold front and broad
low level convergence associated with the anticyclonically curved
w-swly LLJ should support potential for at least pockets or
clusters of showers and thunderstorms from the late evening into
the overnight hours. Given the high moisture content...heavy
downpours will remain an ongoing threat along with an isolated
threat of downburst winds with any organized storms into the early
evening.

Glass

.LONG TERM:  (Tuesday through Next Monday)
Issued at 300 PM CDT Mon Jun 15 2015

A better threat of more widespread heavy rainfall will evolve gradually
Tuesday afternoon, but primarily Tuesday night into Wednesday and
Thursday. The general scenario has not changed much. The aforementioned
southwest-northeast front will become quasi-stationary near the
I-70 corridor and then waver into Tuesday evening. During this time
frame a series of disturbances aloft will continue to track ENE
along the periphery of the upper ridge across the area while broad
confluent flow persists in the low-levels supporting showers and
thunderstorms, most numerous along and south of the front. High
moisture content will support heavy downpours while pockets of
stronger diurnal heating and the associated instability will
support an isolated severe threat for damaging winds. In is not
out of the question that a flash flood watch may be needed as
early as Tuesday afternoon, but the greatest risk appears to be
Tuesday night-Thursday.

The current guidance suggests there are likely to be 2 main
rounds of heavy rain. The first will be late Tuesday night into
early Wednesday afternoon. Although the front is forecast to
retreat back northward on Tuesday night, a continued series of
even more vigorous disturbances aloft tracking east-northeast
across the area late Tuesday night into Wednesday along with a
well focused and broadly convergent southwesterly LLJ is pointing
strongly to persistent showers and thunderstorms centered along
the I-44 corridor. Moisture content is already anomalously high with
PW's in excess of 1.9 inches and the persistence of precipitation
along with high efficiency is likely to yield some high rainfall
rates and rainfall totals. At this time the final round should be
tied to the remnant low associated with what will likely soon
become TS Bill. The vast array of available global and hurricane
models have the consensus track moving NW in the weakness in the
upper ridge into southeast TX then turning north and eventually
northeast along the periphery of the upper ridge, with a track
from far SW MO through SE MO and SRN IL in the 72-96h time frame
with the greatest impacts across the southeast third of the CWA on
Thursday. A swath of 5-7 inches of rainfall and locally higher
over the next 5 days from southwest MO through the St. Louis area
into the OH Valley as projected by NCEP/WPC certainly looks quite
possible. Will issue an updated Flood Potential Outlook/ESF to
highlight the above scenario and expect that Flash Flood Watches
will be hoisted within the next 24 hours.

Glass

&&

.AVIATION:  (For the 00z TAFs through 00z Tuesday Evening)
Issued at 642 PM CDT Mon Jun 15 2015

As per last couple of evenings, activity beginning to wind down.
Could see some showers and thunderstorms, with best chances over
KUIN as frontal boundary begins to sink south into forecast area.
For now have vicinity mention through 02z-03z Tuesday. Then dry
things out except KUIN where I put vicinity thunderstorms back in
after 07z Tuesday with front in vicinity. As for cigs through the
period, as front approaches taf sites will see cigs lower to mvfr
at times. Light south winds most locations, though KUIN will see
winds veer to the north then northeast with passage of cold front.
Will see another round of activity by Tuesday afternoon.

Specifics for KSTL:
As per last couple of evenings, activity beginning to wind down.
Could see some scattered showers and thunderstorms through 03z
Tuesday, so kept vicinity mention. Then dry things out for a time
before next round Tuesday afternoon. As for cigs through the period,
as front approaches taf sites will see cigs lower to mvfr at
times. Light south winds.

Byrd

&&

.LSX WATCHES/WARNINGS/ADVISORIES:
MO...NONE.
IL...NONE.
&&

WFO LSX
Hazardous weather outlook, Jun 15, 3:42 PM CDT, 6 hours 43 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE ST LOUIS MO
342 PM CDT MON JUN 15 2015

ILZ058>060-064-065-069-070-074-079-095>102-MOZ018-019-026-027-
034>036-041-042-047>052-059>065-072>075-084-085-099-161200-
GREENE IL-MACOUPIN IL-MONTGOMERY IL-BOND IL-FAYETTE IL-CLINTON IL-
MARION IL-WASHINGTON IL-RANDOLPH IL-ADAMS IL-BROWN IL-PIKE IL-
CALHOUN IL-JERSEY IL-MADISON IL-ST. CLAIR IL-MONROE IL-KNOX MO-
LEWIS MO-SHELBY MO-MARION MO-MONROE MO-RALLS MO-PIKE MO-BOONE MO-
AUDRAIN MO-MONITEAU MO-COLE MO-OSAGE MO-CALLAWAY MO-MONTGOMERY MO-
LINCOLN MO-GASCONADE MO-WARREN MO-ST. CHARLES MO-FRANKLIN MO-
ST. LOUIS MO-ST. LOUIS CITY MO-JEFFERSON MO-CRAWFORD MO-
WASHINGTON MO-ST. FRANCOIS MO-STE. GENEVIEVE MO-IRON MO-
MADISON MO-REYNOLDS MO-
342 PM CDT MON JUN 15 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EASTERN AND
CENTRAL MISSOURI AS WELL AS WEST CENTRAL AND SOUTHWEST ILLINOIS.

.DAY ONE...TONIGHT

THUNDERSTORMS ARE LIKELY. ISOLATED STRONG TO SEVERE STORMS WILL
BE POSSIBLE THROUGH EARLY THIS EVENING...WITH THE PRIMARY THREAT
BEING STRONG GUSTY WINDS. LOCALLY HEAVY RAINFALL WILL ALSO BE
POSSIBLE WITH THESE STORMS.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY

THUNDERSTORMS ARE LIKELY EACH DAY FROM TUESDAY THROUGH THURSDAY WITH
POTENTIAL FOR HEAVY RAINFALL THROUGH THIS ENTIRE PERIOD.

ISOLATED STRONG-SEVERE STORMS WILL BE POSSIBLE ON TUESDAY AFTERNOON
AND EARLY EVENING AND AGAIN ON WEDNESDAY AFTERNOON AND EARLY
EVENING...WITH THE PRIMARY THREAT BEING STRONG GUSTY WINDS.

A LOWER CHANCE FOR THUNDERSTORMS WILL THEN CONTINUE FROM FRIDAY
THROUGH SUNDAY.

MODERATE FLOODING IS EXPECTED ON SOME POINTS ON THE MISSOURI
RIVER.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT ANTICIPATED THROUGH TONIGHT.

GLASS

In the hours before

Local storm report, Jun 15, 6:19 PM CDT, 4 hours 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
619 PM CDT MON JUN 15 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0617 PM     TSTM WND DMG     1 N IRVING              39.22N  89.41W
06/15/2015                   MONTGOMERY         IL   TRAINED SPOTTER

            MULTIPLE 2-3 INCH DIAMETER TREE LIMBS DOWN.

0617 PM     HAIL             1 N IRVING              39.22N  89.41W
06/15/2015  E0.70 INCH       MONTGOMERY         IL   TRAINED SPOTTER

&&

GOSSELIN
Local storm report, Jun 15, 6:26 PM CDT, 3 hours 59 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
626 PM CDT MON JUN 15 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0625 PM     HEAVY RAIN       6 SW CARLINVILLE        39.22N  89.96W
06/15/2015  M2.50 INCH       MACOUPIN           IL   TRAINED SPOTTER

            RAINFALL SINCE 430 PM.

&&

GOSSELIN
Local storm report, Jun 15, 7:57 PM CDT, 2 hours 28 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
757 PM CDT MON JUN 15 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0752 PM     FLASH FLOOD      PALOMA                  40.02N  91.20W
06/15/2015                   ADAMS              IL   EMERGENCY MNGR

            U.S. ROUTE 24 AT THE PALOMA VIADUCT ARE FLOODED AND
            IMPASSIBLE.

&&

GOSSELIN
Local storm report, Jun 15, 8:52 PM CDT, 1 hour 33 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
852 PM CDT MON JUN 15 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0845 PM     HEAVY RAIN       1 NE COATSBURG          40.04N  91.15W
06/15/2015  M5.00 INCH       ADAMS              IL   BROADCAST MEDIA

            LIGHT RAIN STILL FALLING.

&&

BYRD
Local storm report, Jun 15, 9:21 PM CDT, 1 hour 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
921 PM CDT MON JUN 15 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0920 PM     FLASH FLOOD      BEVERLY                 39.79N  90.99W
06/15/2015                   ADAMS              IL   TRAINED SPOTTER

            A FEW SMALL ROADS ARE IMPASSIBLE IN AND AROUND THE TOWN
            OF BEVERLY DUE TO FLOWING WATER OVER THEM.

&&

GOSSELIN
Local storm report, Jun 15, 9:25 PM CDT, 1 hour before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
925 PM CDT MON JUN 15 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0923 PM     FLASH FLOOD      1 NE COATSBURG          40.04N  91.15W
06/15/2015                   ADAMS              IL   BROADCAST MEDIA

            2000TH STREET JUST NORTHEAST OF COATSBURG IMPASSIBLE
            DUE TO ABOUT A FOOT AND A HALF OF SWIFTLY FLOWING WATER
            OVER THE ROADWAY.

&&

GOSSELIN

The office that day

Everything else NWS St. Louis, MO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 15, 8:50 PM CDTRiver Flood WarningLSXLincoln19 days
Jun 16, 3:42 AM CDTFlash Flood WatchLSXBoone, Callaway, Cole, Crawford, Franklin, Gasconade and 15 more4 days
Jun 16, 3:12 PM CDTAreal Flood AdvisoryLSXJefferson, Saint Louis, City of Saint Louis6 hr
Jun 16, 3:47 PM CDTAreal Flood AdvisoryLSXIron, Jefferson, Sainte Genevieve, Saint Francois, Washington6 hr

Nearby

River Flood Warnings in Missouri, 2015Every river flood warning in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.